MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-581
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number and manufacture date not available on the date of filing.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the screw thread of the large passive fighter was stripped and the product could not be fixed tightly.Another large passive fighter was used.There was no patient present.
 
Additional Manufacturer Narrative
The instrument was returned to the manufacturer for analysis.Analysis found the tracker was missing the attachment screw.Otherwise, with markers attached and fully seated, the tracker returned a good geometry error.Analysis found that the reported event was related to a mechanical issue.If information is provided in the future, a supplemental report will be issued.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8428516
Report Number1723170-2019-01151
Device Sequence Number18880283
Product Code OLO
UDI-Device Identifier00721902672309
UDI-Public00721902672309
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-581
Device Catalogue Number961-581
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Supplement Date Received by Manufacturer04/26/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1